# SDR SWAA2022100646589

- Difficulty date: August 30, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N491WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33867
- Aircraft time: 56,646 hours, 33,713 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SUPPORT BRACKET LOCATED BS 540 ACCONDITION BAY AT RT LOWER FUSELAGE 2022-485788 / [01] REPLACED SUPPORT BRACKET LOCATED BS 540 ACCONDITION BAY AT RT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02-0G-0.;[02] REPLACED SUPPORT BRACKET LOCATED BS 540 ACCONDITION BAY AT RT LOWER FUSELAGE I.A.W B737-700 SRM 51-40-02-0G-0.
